# SDR AALA201507169003

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 102,269 hours, 35,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE AT DOOR 1L OTBD POSITION.  REPLACED BATTERY IN FWD FLIGHT ATTENDANT SEAT EMER FLASHLIGHT.  OPERATIONS NORMAL.
